# SDR VNAA2011062600025

- Difficulty date: June 21, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 16,201 hours, 16,187 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT THE CREW REPORTED A SLAT FAIL CAUTION MESSAGE.  MAINTENANCE USING THE AIRCRAFT MAINTENANCE MANUALS TROUBLESHOT AND RESET THE FLAP SYSTEM.  CHECKS WERE MADE USING THE AIRCRAFT MAINTENANCE MANUALS AND NO FAULTS WERE FOUND.  AIRCRAFT WAS RELEASED FOR SERVICE.
